Tuesday, March 8, 2011

Veneers and Lorazepan . . . an ode to crazy!!


Monday was the Veneer Day! Here are the before and after pictures for my teeth. Now I know my picture of my before looks much better because of the fact that my make-up and hair are done, just ignore that. Just focus on my teeth.

It started Sunday night. I was given a prescription for Lorazepan. For those of you that don’t know what Lorazepan is, it is a sedative that works really really well! I took one Sunday night, on Monday morning and hour before the appointment and then 2 at 1:00pm during the appointment. Needless to say, I was totally out of it.

I don’t remember much of the appointment, only that the shots he gave me hurt really bad. More then normal. Weston thinks it’s because the Lorazepan blocked my ability to mentally cope with the shots. Also, he said one of them bled a lot. So that could have something to do with it. I’ve had so many shots lately though, that I think I’m getting good at taking them. Or . . . maybe not J.

Weston came to get me once the appointment was done. I was so out of it, I don’t remember him coming in our coming to get me. I remember being in the car and getting food. Then I remember waking up in my bed and going to get food around seven that night and then falling back asleep until the next morning. I woke up okay on Tuesday, but I was kind of shaky on my legs. I drove to work, looking back, that was probably not a good idea because only three hours later, Weston was coming to get me because I was so loopy.

Dr. Child gave me a few more mouth washes to use because I have a tendency toward canker sores. They seem to be working, keep your fingers crossed! So now I have temporary veneers in my mouth. I’m going to be getting custom veneers in about 2 weeks, then in about a month and a half I get the real ones. YEAH!!!!!

No comments:

Post a Comment